# SDR CA031015001

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: AN44AWGN405
- Condition: Detached
- Location: Power Cable
- Component: Power Cable, Bell
- Component part number: P56A4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE P56A4 POWER CABLE WAS DETACHED FROM THE CRIMPED AN-4 4AWG N-40-50 ELECTRICAL LUG.
